Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 108, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Sep 4, 2007, 1:42 AM CDT for 16 counties in Florida. It took effect at Sep 4, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2007, 1:42 AM CDT (06:42 UTC)
- In effect from
- Sep 4, 2007, 1:00 PM CDT
- Expired
- Sep 4, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 040642 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 AM EDT TUE SEP 4 2007 ...A RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE COAST...DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON WEDNESDAY AFTERNOON FOR THE ABOVE AREAS DUE TO POSSIBLE HIGH DISPERSION INDICES COMBINED WITH BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...MUCH DRIER AIR WILL BUILD IN FORM THE NORTH TODAY AND WEDNESDAY...AND ALTHOUGH THE AFTERNOON RELATIVE HUMIDITIES WILL NOT BE AS LOW ON WEDNESDAY AS THEY ARE TODAY...DISPERSIONS COULD EXCEED 75 IN MOST AREAS OF THE FLORIDA BIG BEND AND PANHANDLE. FLZ007-009>019-026>029-034-042000- /O.NEW.KTAE.FW.W.0108.070904T1800Z-070905T0000Z/ /O.NEW.KTAE.FW.A.0086.070905T1800Z-070906T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 242 AM EDT TUE SEP 4 2007 /142 AM CDT TUE SEP 4 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
2 follow-up statements
000 WWUS82 KTAE 041847 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 247 PM EDT TUE SEP 4 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE COAST...DUE TO A PERIOD OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES ABOVE 75... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND COUNTIES THAT BORDER GEORGIA DUE TO POSSIBLE HIGH DISPERSION INDICES COMBINED WITH BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ..THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELLED FOR THE REMAINING FLORIDA PANHANDLE AND BIG BEND COUNTIES THAT DO NOT BORDER GEORGIA... .DISCUSSION...MUCH DRIER AIR HAS MOVED INTO THE AREA FROM THE NORTH TODAY...AND ALTHOUGH THE AFTERNOON RELATIVE HUMIDITIES WILL NOT BE AS LOW ON WEDNESDAY AS THEY ARE TODAY...DISPERSIONS COULD EXCEED 75 ACROSS INLAND PARTS OF THE FLORIDA BIG BEND AND PANHANDLE. FLZ007-009-010-012>015-026>029-034-050000- /O.CAN.KTAE.FW.A.0086.070905T1800Z-070906T0000Z/ /O.CON.KTAE.FW.W.0108.000000T0000Z-070905T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY-CALHOUN-GULF-FRANKLIN-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 247 PM EDT TUE SEP 4 2007 /147 PM CDT TUE SEP 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY UNTIL 8 PM EDT OR 7 PM CDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-016>019-050300- /O.CON.KTAE.FW.W.0108.000000T0000Z-070905T0000Z/ /O.CON.KTAE.FW.A.0086.070905T1800Z-070906T0000Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON- 247 PM EDT TUE SEP 4 2007 /147 PM CDT TUE SEP 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT OR 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSION WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS FOR WEDNESDAY. $$ 18-WOOL
000 WWUS82 KTAE 050024 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 824 PM EDT TUE SEP 4 2007 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY AFTERNOON FOR THE FLORIDA PANHANDLE AND BIG BEND COUNTIES THAT BORDER GEORGIA DUE TO POSSIBLE HIGH DISPERSION INDICES COMBINED WITH BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...MUCH DRIER AIR HAS MOVED INTO THE AREA FROM THE NORTH TODAY...AND ALTHOUGH THE AFTERNOON RELATIVE HUMIDITIES WILL NOT BE AS LOW ON WEDNESDAY AS THEY ARE TODAY...DISPERSIONS COULD EXCEED 75 ACROSS INLAND PARTS OF THE FLORIDA BIG BEND AND PANHANDLE. FLZ011-016>019-051000- /O.EXP.KTAE.FW.W.0108.000000T0000Z-070905T0000Z/ /O.CON.KTAE.FW.A.0086.070905T1800Z-070906T0000Z/ JACKSON-GADSDEN-LEON-JEFFERSON-MADISON- 824 PM EDT TUE SEP 4 2007 /724 PM CDT TUE SEP 4 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009-010-012>015-026>029-034-050130- /O.EXP.KTAE.FW.W.0108.000000T0000Z-070905T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY-CALHOUN-GULF-FRANKLIN-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 824 PM EDT TUE SEP 4 2007 /724 PM CDT TUE SEP 4 2007/ ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 3, 9:18 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Sep 3, 9:18 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 PM EDT MON SEP 3 2007 .UPDATE...THE LATEST SURFACE OBSERVATIONS THIS EVENING DEPICT A SHARP DEWPOINT GRADIENT ACROSS THE CWA FROM SOUTHWEST TO NORTHEAST. UNLIKE THE PREVIOUS FEW NIGHTS...THE SHOWER ACTIVITY ACROSS THE AREA HAS QUICKLY DIMINISHED THROUGH THE EARLY EVENING HOURS. THERE ARE A FEW SHOWERS STILL LINGERING ACROSS THE EASTERN WATERS NEAR THE WEAK TROUGH. THROUGHOUT THE REMAINDER OF THE NIGHT...THE COMBINATION OF DECREASING CLOUD COVERAGE AND DRIER AIR MOVING IN TEMPERATURES ARE FORECAST TO DROP INTO THE MID 60S. WE DID ADJUST T/TD GRIDS TO REFLECT THE LATEST OBS. WE ALSO MADE MINOR TWEAKS TO TO THE MARINE FORECAST FOR LATER IN THE WEEK (SEE BELOW). OTHERWISE...THE PREVIOUS FORECAST APPEARS TO BE ON TRACK AND NO OTHER UPDATES WILL BE NECESSARY AT THIS TIME. && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE CURRENT TAF PERIOD. A BRIEF PERIOD OF MVFR VSBY WILL BE POSSIBLE DURING THE EARLY MORNING HOURS AT VLD AND PFN. CONVECTIVE COVERAGE IS EXPECTED TO BE MINIMAL ON TUE. && .MARINE...EXPECT THE GRADIENT TO SLIGHTLY TIGHTEN AS A RIDGE OF HIGH PRESSURE BUILDS JUST NORTH OF THE WATERS AROUND MIDWEEK. THIS WILL RESULT IN EASTERLY WINDS ACROSS THE WATERS THROUGH THE SECOND PORTION OF THE WEEK. ALSO...WE SLIGHTLY INCREASED THE SEAS THURSDAY THROUGH FRIDAY TO DEPICT SOME SOUTHERLY ENERGY ACROSS OUR WESTERN WATERS FROM HURRICANE FELIX. EXPECT THE MAIN SWATH OF ENERGY TO BE POINTED SE TO NW THROUGH THE YUCATAN CHANNEL DIRECTLY TOWARD THE TX/LA COASTAL AREAS...WEST OF OUR COASTAL WATERS. ALTHOUGH THE ODDS ARE VERY LOW WITH THE TRACK OF FELIX...WILL NOT BE SURPRISED TO SEE SOME LONGER PERIOD ENERGY TO CLIP OUR WESTERN WATERS THROUGH ANGULAR SPREADING AFTER PUSHING THROUGH THE YUCATAN CHANNEL. THIS IS ALSO REFLECTED FAIRLY WELL IN THE NOGAPS ENSEMBLE FORECAST SYSTEM. ALSO...DECIDED TO DO SOME CALCULATIONS UTILIZING THE NOMOGRAMS WHICH GAVE APPROXIMATELY 2 TO 4 FEET WITH 13 TO 14 SECOND PERIODS ACROSS OUR WATERS AND TO THE WEST. THIS WILL NEED TO BE CLOSELY MONITORED OVER THE NEXT COUPLE OF DAYS. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ...NONE. && AVIATION...WOOL UPDATE/MARINE...GIBBS
Hazardous weather outlook, Sep 3, 5:56 PM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 656 PM EDT MON SEP 3 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 656 PM EDT MON SEP 3 2007 /556 PM CDT MON SEP 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DRIER AIR IS EXPECTED TO BUILD IN ACROSS THE ENTIRE REGION FROM THE NORTH...WHICH SHOULD RESULT IN BELOW NORMAL RAIN CHANCES AT LEAST THROUGH FRIDAY. A TROPICAL WAVE APPROACHING THE FLORIDA PENINSULA FROM THE BAHAMAS MAY BRING INCREASING RAIN CHANCES LATE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 1:42 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 26 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.